Maxigesic Pain Relief Tabs 32’s

$17.99

MAXIGESIC® is a unique patented combination of Paracetamol and Ibuprofen proven to provide fast and effective double-action relief from a wide range of pain.

Description

MAXIGESIC® is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than Paracetamol or Ibuprofen alone, and reduce fever and inflammation.
  • Take 1–2 tablets with a large glass of water.
  • Repeat the dose every 4–6 hours, as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
  • MAXIGESIC should not be combined with any other Paracetamol or Ibuprofen containing medicines.

Maxigesic is NOT recommended for children under 12 years of age.

Do not take Maxigesic:

  • If you have asthma
  • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure
  • If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines
  • In the last 3 months of pregnancy

Please review the MAXIGESIC packaging for full directions and warnings.

Reviews

There are no reviews yet.

Be the first to review “Maxigesic Pain Relief Tabs 32’s”

Your email address will not be published. Required fields are marked *